# SDR ASAA2023042743043

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 4,277 hours, 1,229 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT" CAUTION LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. FAULT CODES 21-65151 DISPLAYED. ACCOMPLISHED B737-9 IFIM TASK 21-61-00-810-841. SYSTEM TEST AIR COND BITE TEST PASSED INTERMITTENT FAULT OK FOR SERVICE MAINT LIGHT EXTINGUISHED. TEST PASSED INTERMITTENT FAULT OK FOR SERVICE MAINT LIGHT EXTINGUISHED.
